# SDR C2XA10RI060

- Difficulty date: May 11, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 14,120 hours, 7,898 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 9218A010200
- Part serial: 00639
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 11,353 hours, 6,441 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2148 - EWR - FLIGHT CREW REPORTED AUTO PRESSURIZATION FAIL.  EWR MX REMOVED AND REPLACED PRESS DIGITAL CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
